Alert archive / New Jersey / Small Craft Advisories in 2020

Small Craft Advisory 50, NWS Philadelphia/Mount Holly

May 3, 2020

NWS Philadelphia/Mount Holly issued this small craft advisory at May 3, 2020, 3:37 PM EDT. It took effect at May 4, 2020, 12:00 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
May 3, 2020, 3:37 PM EDT (19:37 UTC)
In effect from
May 4, 2020, 12:00 PM EDT
Expired
May 5, 2020, 8:20 AM EDT
In force
20 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

011 
WHUS71 KPHI 031937
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
337 PM EDT Sun May 3 2020

ANZ450>455-040900-
/O.NEW.KPHI.SC.Y.0050.200504T1600Z-200505T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
337 PM EDT Sun May 3 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 6 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.

* WHEN...From noon Monday to 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-040900-
/O.NEW.KPHI.SC.Y.0050.200504T1600Z-200505T0400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
337 PM EDT Sun May 3 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO MIDNIGHT
EDT MONDAY NIGHT...

* WHAT...Northwest winds 15 to 20 kt with gusts to around 25 kt 
  and choppy waters expected.

* WHERE...Delaware Bay.

* WHEN...From noon Monday to midnight EDT Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
973 
WHUS71 KPHI 040726
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
326 AM EDT Mon May 4 2020

ANZ430-431-042030-
/O.EXT.KPHI.SC.Y.0050.200504T1600Z-200505T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
326 AM EDT Mon May 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Delaware Bay.

* WHEN...From noon today to 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-042030-
/O.CON.KPHI.SC.Y.0050.200504T1600Z-200505T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
326 AM EDT Mon May 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
EDT TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...The Atlantic coastal waters of New Jersey and Delaware.

* WHEN...From noon today to 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CMS
106 
WHUS71 KPHI 041656
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1256 PM EDT Mon May 4 2020

ANZ450>455-050600-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-200505T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1256 PM EDT Mon May 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WHAT...West to northwest winds 10 to 15 kt increasing this 
  afternoon to 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 ft.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.

* WHEN...Until 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-050600-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-200505T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1256 PM EDT Mon May 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay.

* WHEN...Until 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
331 
WHUS71 KPHI 041936
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
336 PM EDT Mon May 4 2020

ANZ450>455-050900-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-200505T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
336 PM EDT Mon May 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.

* WHEN...Until 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-050900-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-200505T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
336 PM EDT Mon May 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay.

* WHEN...Until 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
132 
WHUS71 KPHI 050132
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
932 PM EDT Mon May 4 2020

ANZ450>455-051000-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-200505T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
932 PM EDT Mon May 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT 
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.

* WHEN...Until 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller 
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-051000-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-200505T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
932 PM EDT Mon May 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay.

* WHEN...Until 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller 
vessels, should avoid navigating in hazardous conditions.

&&

$$
578 
WHUS71 KPHI 050945
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
545 AM EDT Tue May 5 2020

ANZ450>453-051045-
/O.CAN.KPHI.SC.Y.0050.000000T0000Z-200505T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
545 AM EDT Tue May 5 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have dropped below advisory levels this morning, therefore
the Small Craft Advisory has been cancelled.

$$

ANZ430-431-454-455-051300-
/O.EXT.KPHI.SC.Y.0050.000000T0000Z-200505T1300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
545 AM EDT Tue May 5 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
251 
WHUS71 KPHI 051220
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
820 AM EDT Tue May 5 2020

ANZ430-431-454-455-051330-
/O.CAN.KPHI.SC.Y.0050.000000T0000Z-200505T1300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
820 AM EDT Tue May 5 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind gusts have diminished to below 25 kt. Therefore, the small
craft advisory has been cancelled. 

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 3, 3:37 PM EDT, 0 minutes earlier.

Area forecast discussion, May 3, 3:37 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
337 PM EDT Sun May 3 2020

.SYNOPSIS...
Low pressure passes through the Mid-Atlantic and Delmarva
tonight, and then a weak front passes through the region on
Monday. Several waves of low pressure will impact the Northeast
and Mid-Atlantic this week. A stronger cold front passes through
at the end of the week, and a deep upper trough builds over the
Northeast next weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Another warm afternoon in progress, although compared to
yesterday the temperatures are warmer across the northern half
of the area due to more sunshine. The cloud canopy however
continues to rapidly thin from the northwest, therefore
additional warming is expected for the rest of this afternoon
farther south.

A weak surface front may have dissipated across the area,
although a dew point gradient is across our region this
afternoon from south to north. Based on this, the leftovers of
the front looks to be in the vicinity of Delmarva this
afternoon. This will serve as a conduit for the next in the
series of short waves tracking eastward south of an upper-level
trough. The upper-level trough across southern Canada and upper
Great Lakes will amplify east and southeastward through tonight.
This will send another cold front our way later tonight, with
noticeably cooler air to follow for Monday. Before this happens
however, the last short wave in the series is the strongest one
and guidance continues to increase convection across northern
Virginia to Delmarva through the evening. This will also affect
southern New Jersey, however the north to northwest extent is
still a bit uncertain.

Increasing instability across the Delmarva region is occurring
this afternoon, however this has been slowed to earlier showers
and cloud cover. Model soundings do show modest instability this
evening, however there is plenty of deep-layer shear for
organized convection. A convective complex should traverse the
Delmarva region this evening into the overnight with the
northern extent brushing southern to especially central New
Jersey. Given the incoming cold front and some sharpening of the
upper-level trough to our northwest, showers on the northwest
side of any organized convection should extend into the I-95
corridor and perhaps even a bit farther inland. There is the
chance some thunderstorms become locally strong to severe across
portions of Delmarva with strong winds, however this will
highly depend on if convection remains organized and surface-
based. If cold pool generation occurs with organized convection,
that would increase the chance for strong surface winds.
Visible satellite imagery this afternoon looks to suggest that
convection moving into northern West Virginia may be on track to
take a more southern route as it slides eastward, however this
will be monitored as enough clearing downstream will allow for
increased instability for a time.

Rainfall amounts could be decent in portions of Delmarva and
far southern New Jersey, with localized totals around an inch
(especially if stronger convection develops and/or some training
occurs). Otherwise, temperatures on the milder side for most as
the main cold advection arrives late.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
An upper-level trough is forecast to amplify across the
Northeast and Mid-Atlantic regions Monday. This will drive
strengthening surface low pressure near coastal Maine during the
morning then into adjacent Canada. Any lingering showers are
expected to exit the coast early. Cold air advection in the wake
of this system will result in cooler temperatures. In addition,
a tightened pressure gradient will be in place. The forecast
soundings indicate that deeper mixing occurs as the boundary
layer warms, with mostly 25-30 knots of wind available to mix
down. This translates into a breezy to windy day across the
area.

While most of the region is expected to be dry Monday, there
could be a few brief showers or sprinkles mostly along the I-80
corridor in association with the passage of the upper-level
trough axis. Otherwise, cumulus clouds develop with heating and
the sky on land may go mostly cloudy for a time especially
across the northern and western areas. High temperatures are
mostly a blend of MOS and continuity.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Unsettled weather on tap for much of the upcoming week. While
not all areas will have rain every day, each day will feature at
least a chance for rain in some part of the forecast area.
Temperatures will be several degrees below normal for most of
the week, and then an airmass with well below normal
temperatures spread into the region next weekend.

Cold front continues to move offshore Monday night and the base
of high pressure centered north of the Great Lakes will dip
into the Ohio Valley. Meanwhile, an upper trough will carve its
way south into the Midwest, and several strong shortwaves will
dive into the base of the trough, allowing for low pressure to
develop over the Midwest and Mississippi Valley Monday night.
That low tracks east and approaches the Mid-Atlantic during the
day Tuesday, and moves offshore late Tuesday night. Best chances
for rain will be across the southern third of the forecast area
Tuesday afternoon through Wednesday night, but QPF amounts
should be low with the bulk of the rain well south.

The aforementioned upper trough digs east through the Ohio
Valley, and another surface low develops offshore. Model trends
seem to keep it well offshore, however, a closed H5 low develops
over New York and Pennsylvania on Wednesday. Although the bulk
of the rain will stay offshore, more precip develops with the
developing closed low. Will therefore have chance PoPs Wednesday
and Wednesday night, with likely PoPs encroaching into far
western portions of the forecast area.

Mid-level trough and closed low will move offshore on Thursday,
but another, stronger, upper low develops north of the Great
Lakes on Thursday, and begins to sag southward. A cold front
develops, as an airmass with H8 temps as low as -12C digs south
into the Great Lakes.

That cold front passes through the region Friday night through
Saturday morning, and then although those temperatures operate
somewhat as that airmass builds into the Northeast and Mid-
Atlantic, it will still be well below normal going into next
weekend. Highs across the region fall from the lower 60s for
most of the week to the 40s and low 50s by Saturday. The passage
of this front may touch off some snow across the southern
Poconos Friday night, and then temperatures should be cold
enough at night to allow for some more snow over those far
northern zones into the weekend.

Temperatures moderate a bit on Sunday.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of this afternoon...VFR. Southwest to west-southwest winds
around 10 knots, with some local gusts up to 20 knots at times.
High confidence.

Tonight...VFR ceilings return and lower some, however a period
of MVFR or lower conditions probable at MIV and ACY where there
is the highest probability for showers and even a thunderstorm
(approximately between 02z to 08z). Some showers are expected at
ILG, PHL/PNE for a time. After the showers end, all terminals
should become VFR. West-southwest winds diminish to near 5 knots
this evening, then becoming northwest overnight 5-10 knots. Low
confidence near/south of PHL/PNE; moderate confidence north of
PHL.

Monday...VFR with cloud bases mainly between 4500-6000 feet.
Northwest winds increasing to 15-20 knots with gusts up to 30
knots.

Outlook...

Monday night...VFR conditions. Diminishing west-NW winds.
Moderate confidence.

Tuesday-Tuesday night...VFR conditions, but increasing clouds
through the day with a chance of showers later in the day for
areas south of the TAF sites.

Wednesday...Occasional sub-VFR conditions possible in the
afternoon in -SHRA.

Wednesday night-Thursday...Conditions start off VFR, before
lowering below VFR overnight into Thursday with a chance of
showers.

Friday...Mostly VFR conditions.

&&

.MARINE...
Small Craft Advisory issued starting at 16z/12p Monday for all
waters. Southwesterly flow continues across the area this
afternoon into this evening, which will shift to northwest
overnight as a cold front moves through. Colder air arriving in
its wake will combine with a tightened pressure gradient which
will promote deeper mixing during Monday. The strongest gusts
may end up being nearshore. Some thunderstorms tonight could
produce locally strong winds mainly for Delaware Bay and the
adjacent Delaware Atlantic coastal waters.

Outlook...

Monday night...SCA conditions gradually diminish during the
night.

Tuesday-Thursday...Conditions lower back below Small Craft
Advisory levels by Tuesday and remain below advisory levels
through Thursday.

Friday...SCA conditions possible late.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from noon Monday to 6 AM EDT Tuesday for
     ANZ450>455.
     Small Craft Advisory from noon Monday to midnight EDT Monday
     night for ANZ430-431.

&&

Synopsis...MPS
Near Term...Gorse
Short Term...Gorse
Long Term...MPS
Aviation...Gorse/MPS
Marine...Gorse/MPS
Hazardous weather outlook, May 3, 3:19 PM EDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
319 PM EDT Sun May 3 2020

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-042000-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
319 PM EDT Sun May 3 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-042000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
319 PM EDT Sun May 3 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

Nearby

Small Craft Advisories in New Jersey, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.